# SDR ASAA2022123041326

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,517 hours, 8,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. PACK LIGHT EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CONTROL BITE PER B737-900 FIM 21-62 TASK 801. LOGGED EXIT, FAULT CLEARED.
